# SDR SWAA021323

- Difficulty date: June 14, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 9,516 hours, 5,571 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935578
- Part serial: 99216H9872
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK, F/O SLIDING WINDOW CRACKED DURING CLIMB.  REMOVED AND REPLACED F/O SLIDING WINDOW AND WINDOW HEAT CONTROLLER PER MM.
